Advertisement

Siberian Mathematical Journal

, Volume 26, Issue 2, pp 286–288 | Cite as

Nonuniqueness of the solution of the Darboux problem for a class of degenerate hyperbolic equations

  • Khe Kan Cher
Article

Keywords

Hyperbolic Equation Darboux Problem Degenerate Hyperbolic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. H. Protter, “New boundary-value problems for the wave equation and equations of mixed type,” J. Rational Mech. Anal.,3, 435–446 (1954).Google Scholar
  2. 2.
    Kwang-Chang Tong, “On a boundary-value problem for the wave equation,” Sci. Rec. (N.S.),1, No. 5, 1–2 (1957).Google Scholar
  3. 3.
    S. A. Aldashev, “On a Darboux problem for the Euler-Darboux-Poisson equation,” Differents. Urav.,16, No. 1, 161–163 (1980).Google Scholar
  4. 4.
    M. M. Smirnov, “Functionally invariant solutions and the nonuniqueness of the solution of the Darboux problem for degenerate hyperbolic equations,” Differents. Uravn.,12, No. 5, 937–939 (1976).Google Scholar
  5. 5.
    S. A. Tersenov, Introduction to the Theory of Equations That Are Degenerate on the Boundary [in Russian], Novosibirsk State Univ. (1973).Google Scholar
  6. 6.
    S. A. Aldashev, “On some multidimensional analogues of the Darboux problem for the wave equation,” Differents. Uravn.,18, No. 2, 254–260 (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • Khe Kan Cher

There are no affiliations available

Personalised recommendations